Follow
Song Heng Chan
Song Heng Chan
Verified email at ntu.edu.sg
Title
Cited by
Cited by
Year
Domb's numbers and Ramanujan–Sato type series for 1/π
HH Chan, SH Chan, Z Liu
Advances in Mathematics 186 (2), 396-410, 2004
1572004
Generalized Lambert series identities
SH Chan
Proceedings of the London Mathematical Society 91 (3), 598-622, 2005
722005
Sixth order mock theta functions
BC Berndt, SH Chan
Advances in Mathematics 216 (2), 771-786, 2007
492007
Some congruences for Andrews–Paule’s broken 2-diamond partitions
SH Chan
Discrete Mathematics 308 (23), 5735-5741, 2008
472008
The odd moments of ranks and cranks
GE Andrews, SH Chan, B Kim
Journal of Combinatorial Theory, Series A 120 (1), 77-91, 2013
452013
A reciprocity theorem for certain q-series found in Ramanujan’s lost notebook
BC Berndt, SH Chan, BP Yeap, AJ Yee
The Ramanujan Journal 13, 27-37, 2007
352007
A New Identity for (q;q)10 with an Application to Ramanujan's Partition Congruence Modulo 11
BC Berndt, SH Chan, ZG Liu, H Yesilyurt
The Quarterly Journal of Mathematics 55 (1), 13-30, 2004
342004
Cranks and dissections in Ramanujan's lost notebook
BC Berndt, HH Chan, SH Chan, WC Liaw
Journal of Combinatorial Theory, Series A 109 (1), 91-120, 2005
302005
Truncated series from the quintuple product identity
SH Chan, TPN Ho, R Mao
Journal of Number Theory 169, 420-438, 2016
262016
Congruences for Ramanujan's ϕ function
S Chan
Acta Arithmetica 2 (153), 161-189, 2012
252012
Inequalities for ranks of partitions and the first moment of ranks and cranks of partitions
SH Chan, R Mao
Advances in Mathematics 258, 414-437, 2014
232014
On a new circular summation of theta functions
SH Chan, ZG Liu
Journal of Number Theory 130 (5), 1190-1196, 2010
222010
The periodicity of the signs of the coefficients of certain infinite products
SH Chan, H Yesilyurt
Pacific journal of mathematics 225 (1), 13-32, 2006
202006
Variations of Andrews-Beck type congruences
SH Chan, R Mao, R Osburn
Journal of Mathematical Analysis and Applications 495 (2), 124771, 2021
192021
The first positive rank and crank moments for overpartitions
G Andrews, SH Chan, B Kim, R Osburn
Annals of Combinatorics 20 (2), 193-207, 2016
182016
Pairs of partitions without repeated odd parts
SH Chan, R Mao
Journal of Mathematical Analysis and Applications 394 (1), 408-415, 2012
172012
Two congruences for Appell–Lerch sums
SH Chan, R Mao
International Journal of Number Theory 8 (01), 111-123, 2012
172012
A short proof of Ramanujan’s famous summation formula
SH Chan
Journal of Approximation Theory 132, 149-153, 2005
172005
Four identities for third order mock theta functions
GE Andrews, BC Berndt, SH Chan, S Kim, A Malik
Nagoya Mathematical Journal 239, 173-204, 2020
162020
Cranks—really, the final problem
BC Berndt, HH Chan, SH Chan, WC Liaw
The Ramanujan Journal 23 (1), 3-15, 2010
132010
The system can't perform the operation now. Try again later.
Articles 1–20